Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering from lung cancer with mets in brain, started worsening confusion and congestion in sputum. Is it due to dehydration?

my dad has lung cancer with mets to the brain. he just finished WBR last Monday and has been doing well til a few days ago. he started having periods of worsening confusion and is now vomiting again which he hasn t done in 4 wks. he also has some congestion and his sputum is white foamy. could this be dehydration or maybe just worsening of the tumors in the brain
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
Hi there, White foamy sputum is a non specific sign but can be seen in conditions like heart failure and pneumonia. It may be seen in lung carcinoma as well. If it is not causing any problems, I'll not worry too much about it. Most important for him is symptomatic relief and palliative care. Try to get in touch with local palliative care team and get him medication for vomiting etc. Does he look dehydrated? If he is not passing urine then he could be dehydrated, take advise of your local doctor or oncologist.
Take care, Regards
Answered: Thu, 20 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor